On the justification of approximate unbounded solutions of mixed plane boundary value problems
V.N. Gavdzinski,
M.G. ElSheikh and
E.V. Maltseva
Mathematics and Computers in Simulation (MATCOM), 2002, vol. 59, issue 6, 533-539
Abstract:
The approximate unbounded solution of a class of singular integral equations is fully justified and the error is estimated. This is the class to which lot of mixed plane boundary value problems are reducible. An example is given in which the procedures were carried out right to the numerical results.
Keywords: Unbounded solution; Integral equations; Mixed plane boundary value (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475401004414
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:59:y:2002:i:6:p:533-539
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().